Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Saw pdoc-may trigger
beej5 posted:
I saw pdoc for an emergency appt and she increased the Abilify by having me take 5mg in the am to stop the voices and the paranioa and added lunesta for sleep when needed. Hopefully I get the meds soon. Its driving me crazy. I am trying everything as a distraction to stop and some of it is not so healthy but it does stop temporarily.

margaroo responded:
(((((((((((((((( Beej )))))))))))))))))))))

Hundreds of hugs and I hope things get better soon.

Of all the things I've lost, I miss my mind the most.
mommaange1 responded:
Hope the meds help. The voices freak me out, so I feel for you. Did pdoc warn you about the really nasty taste you are going to wake up with after taking the Lunesta. I never found a good fix and the altoids pdoc said to chew didn't cut it. It had to just wear off. Didn't know if ya knew. Take care and don't do anything harmful.

Big hugs, Angel
If We Couldn't Laugh, We Would All Go Insane :)

Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Screen out people who can't seem to "get it"....
There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
Was this Helpful?
37 of 43 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.